Article citationsMore>>

M. O. Osilike and A. Udomene, “Demiclosedness Principle and Convergence Re-sults for Strictly Pseudocontractive Mappings of Browder-Petryshyn Type,” Journal of Mathematical Analysis and Applications, Vol. 256, 2001, pp. 431-445. doi:10.1006/jmaa.2000.7257

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2025 Scientific Research Publishing Inc. All Rights Reserved.
Top